# SDR YYFA2013F00104

- Difficulty date: March 29, 2013
- Submitted: March 29, 2013
- Operation: Air carrier
- Aircraft: N120MN
- Make and model: Doug DC-9-83
- Aircraft serial: 53120
- Aircraft time: 40,945 hours, 41,431 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

LOST PRESSURIZATION AT FLIGHT LEVEL 320, EXECUTED EMERGENCY DESCENT TO 20000 FT RE.
